# SDR WRLA2006078

- Difficulty date: September 5, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK IN GSO, FOUND LEFT WHEEL WELL BS1521 INBOARD BULKHEAD ANGLE CORRODED.  REMOVED AND REPLACED WITH A NEW FABRICATED ANGLE IAW DAC DWG AEA0025, ALODINED, PRIMED AND PAINTED IAW DC10 SRM 51-21-01 VOL II.
